Advertisement

Methodology and Computing in Applied Probability

, Volume 14, Issue 3, pp 477–500 | Cite as

New Central Limit Theorems for Functionals of Gaussian Processes and their Applications

  • José Manuel Corcuera
Article
  • 154 Downloads

Abstract

As a consequence of the seminal work of Nualart and Peccati in 2005 we have new central limit theorems for functional of Gaussian processes that have allowed us to elucidate the asymptotic behavior of the multipower variation of certain ambit processes, see Barndorff-Nielsen et al. (2009c). This survey intends to explain the role of the Malliavin calculus to reach these results.

Keywords

Central limit theorem Gaussian processes Non-semimartingales Power variations Wiener chaos 

AMS 2000 Subject Classifications

Primary 60F05 60G15 62G15 62M09 Secondary 60G22 60H07 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Barndorff-Nielsen OE, Corcuera JM, Podolskij M (2009a) Power variation for Gaussian processes with stationary increments. Stoch Process Their Appl 119:1845–1865MathSciNetMATHCrossRefGoogle Scholar
  2. Barndorff-Nielsen OE, Corcuera JM, Podolskij M, Woerner JHC (2009b) Bipower variation for Gaussian processes with stationary increments. J Appl Probab 46:132–150MathSciNetMATHCrossRefGoogle Scholar
  3. Barndorff-Nielsen OE, Corcuera JM, Podolskij M (2009c) Multipower variation for Brownian semistationary processes. Bernoulli (forthcoming)Google Scholar
  4. Barndorff-Nielsen OE, Corcuera JM, Podolskij M (2009d) Limit theorems for functionals of higher order differences of Brownian semi-stationary processes. Preprint IMUB 413Google Scholar
  5. Billingsley P (1968) Convergence of probability measures. Wiley, New YorkMATHGoogle Scholar
  6. Breuer P, Major P (1983) Central limit theorems for non-linear functionals of Gaussian fields. J Multivar Anal 13:425–441MathSciNetMATHCrossRefGoogle Scholar
  7. Corcuera JM, Nualart D, Woerner JHC (2006) Power variation of some integral fractional processes. Bernoulli 12:713–735MathSciNetMATHCrossRefGoogle Scholar
  8. Hu Y, Nualart D (2005) Renormalized self-intersection local time for fractional Brownian motion. Ann Probab 33:948–983MathSciNetMATHCrossRefGoogle Scholar
  9. Nualart D (2006) The Malliavin calculus and related topics. Springer, BerlinMATHGoogle Scholar
  10. Nualart D, Peccati G (2005) Central limit theorems for sequences of multiple stochastic integrals. Ann Probab 33:177–193MathSciNetMATHCrossRefGoogle Scholar
  11. Nualart D, Ortiz-Latorre S (2008) Central limit theorems for multiple stochastic integrals and Malliavin calculus. Stoch Process Their Appl 118:614–628MathSciNetMATHCrossRefGoogle Scholar
  12. Nourdin I, Peccati G (2010) Stein’s method meets Malliavin calculus: a short survey with new estimates. In: Duan J, Luo S, Wang C (eds) Recent advances in stochastic dynamics and stochastic analysis. World Scientific, Singapore, pp 207–236CrossRefGoogle Scholar
  13. Peccati G, Tudor CA (2005) Gaussian limits for vector-valued multiple stochastic integrals. In: Emery M, Ledoux M, Yor M (eds) Seminaire de probabilites XXXVIII. Lecture notes in math, vol 1857. Springer, Berlin, pp 247–262Google Scholar

Copyright information

© Springer Science+Business Media, LLC 2011

Authors and Affiliations

  1. 1.Universitat de BarcelonaBarcelonaSpain

Personalised recommendations